Alert archive / Texas / Small Craft Advisories in 2015
Small Craft Advisory 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Feb 16, 2015, 3:23 AM CST. It took effect at Feb 16, 2015, 12:00 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2015, 3:23 AM CST (09:23 UTC)
- In effect from
- Feb 16, 2015, 12:00 PM CST
- Expired
- Feb 17, 2015, 3:00 PM CST
- In force
- 27 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
623 WHUS74 KCRP 160923 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 323 AM CST MON FEB 16 2015 ...STRONG COLD FRONT TO MOVE INTO COASTAL WATERS THIS AFTERNOON... .A COLD FRONT...OVER CENTRAL TEXAS EARLY THIS MORNING...WILL SURGE SOUTHWARD INTO THE REGION BY THIS AFTERNOON. WINDS WILL QUICKLY INCREASE TO STRONG OFFSHORE FLOW BEHIND THE FRONT THIS AFTERNOON AS TEMPERATURES DROP SHARPLY. THE STRONG OFFSHORE FLOW WILL CONTINUE THROUGH THE NIGHT BEFORE DIMINISHING DURING THE MORNING TUESDAY AS HIGH PRESSURE SETTLES INTO SOUTH TEXAS. GMZ270-275-161730- /O.NEW.KCRP.SC.Y.0013.150216T2000Z-150217T1800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 323 AM CST MON FEB 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON CST TUESDAY. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO AROUND 25 KNOTS WITH GUSTS AROUND 30 KNOTS FROM LATE THIS AFTERNOON THROUGH TONIGHT...DECREASING TO AROUND 20 KNOTS TUESDAY MORNING. SEAS WILL BUILD TO 8 TO 10 FEET TONIGHT WITH OCCASIONAL SEAS UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-161730- /O.NEW.KCRP.SC.Y.0013.150216T2000Z-150217T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 323 AM CST MON FEB 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING...THEN DIMINISH TO 15 TO 20 KNOTS AFTER MIDNIGHT. BAY WATERS WILL BECOME CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-161730- /O.NEW.KCRP.SC.Y.0013.150216T2000Z-150217T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 323 AM CST MON FEB 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST TUESDAY. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO AROUND 25 KNOTS WITH GUSTS AROUND 30 KNOTS FROM LATE THIS AFTERNOON THROUGH THIS EVENING...DECREASING TO AROUND 20 KNOTS EARLY TUESDAY MORNING. SEAS WILL BUILD TO 6 TO 8 FEET TONIGHT WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TMT
7 follow-up statements
910 WHUS74 KCRP 161535 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 935 AM CST MON FEB 16 2015 ...STRONG COLD FRONT TO BLAST ACROSS COASTAL WATERS THIS AFTERNOON... .A COLD FRONT WILL SURGE SOUTHWARD INTO THE REGION TODAY...REACHING THE NORTHERN BAYS AND WATERWAYS DURING THE MIDDAY HOURS AND THROUGH THE REMAINDER OF THE COASTAL WATERS DURING THE AFTERNOON. WINDS WILL QUICKLY INCREASE TO STRONG TO VERY STRONG OFFSHORE FLOW BEHIND THE FRONT THIS AFTERNOON AS TEMPERATURES DROP SHARPLY. THE STRONG OFFSHORE FLOW WILL CONTINUE THROUGH THE NIGHT BEFORE DIMINISHING DURING THE MORNING TUESDAY AS HIGH PRESSURE SETTLES INTO SOUTH TEXAS. GMZ270-275-162200- /O.EXT.KCRP.SC.Y.0013.150216T1800Z-150217T1800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 935 AM CST MON FEB 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TUESDAY FOR THE OFFSHORE WATERS. * WINDS AND WAVES: SOUTHWEST WIND INCREASING TO 20 TO 25 KNOTS EARLY IN THE AFTERNOON...THEN BECOMING NORTH 25 TO 30 KNOTS LATE IN THE AFTERNOON INTO TONIGHT WITH A FEW GUSTS TO NEAR GALE FORCE. SEAS BUILDING TO 8 TO 10 FEET AFTER FRONTAL PASSAGE WITH OCCASIONALLY HIGHER SEAS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-162200- /O.EXT.KCRP.SC.Y.0013.150216T1800Z-150217T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 935 AM CST MON FEB 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY UNTIL MIDNIGHT CST TONIGHT FOR AREA BAYS AND WATERWAYS. * WINDS AND BAY CONDITIONS: BECOMING NORTH 25 TO 30 KNOTS AFTER FRONTAL PASSAGE WITH A FEW GUSTS TO NEAR GALE FORCE...THEN DIMINISHING TO 15 TO 20 KNOTS AFTER MIDNIGHT. BAY WATERS BECOMING ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-162200- /O.EXT.KCRP.SC.Y.0013.150216T1800Z-150217T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 935 AM CST MON FEB 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY FOR THE NEARSHORE WATERS. * WINDS AND WAVES: NORTH WIND 25 TO 30 KNOTS AFTER FRONTAL PASSAGE WITH A FEW GUSTS TO NEAR GALE FORCE. SEAS BUILDING TO 6 TO 8 FEET WITH OCCASIONALLY HIGHER SEAS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ HART
614 WHUS74 KCRP 162150 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 350 PM CST MON FEB 16 2015 ...STRONG NORTHERLY FLOW TO PERSIST INTO THIS EVENING... .STRONG NORTHERLY FLOW IS OCCURRING IN WAKE OF A STRONG COLD FRONT WITH SEAS BUILDING AS A RESULT. THE STRONG FLOW WILL PERSIST THROUGH THE EVENING HOURS BEFORE GRADUALLY WEAKENING OVERNIGHT ACROSS AREA BAYS AND WATERWAYS...AND EVENTUALLY FROM WEST TO EAST ACROSS THE NEAR AND OFFSHORE WATERS THROUGH TUESDAY MORNING . GMZ270-275-170600- /O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T1800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 350 PM CST MON FEB 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY FOR THE OFFSHORE WATERS. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. SEAS 7 TO 9 FEET WITH OCCASIONALLY HIGHER SEAS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-170600- /O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 350 PM CST MON FEB 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR AREA BAYS AND WATERWAYS. * WINDS AND BAY CONDITIONS: NORTH WINDS 20 TO 25 KNOTS. BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-170600- /O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 350 PM CST MON FEB 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY FOR THE NEARSHORE WATERS. * WINDS AND WAVES: NORTH WIND 20 TO 25 KNOTS. SEAS 6 TO 8 FEET WITH OCCASIONALLY HIGHER SEAS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ HART
953 WHUS74 KCRP 170614 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1214 AM CST TUE FEB 17 2015 ...STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS OVERNIGHT... .STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS...IN RESPONSE TO AN EARLIER COLD FRONT...WILL GRADUALLY DECREASE FROM WEST TO EAST EARLY THIS TUESDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS WILL END OVER THE NEARSHORE COASTAL WATERS NEAR SUNRISE...YET CONTINUE OVER THE OFFSHORE WATERS UNTIL AROUND NOON TUESDAY. GMZ230-235-170715- /O.EXP.KCRP.SC.Y.0013.000000T0000Z-150217T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1214 AM CST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ270-275-171415- /O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T1800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1214 AM CST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. SEAS 7 TO 9 FEET WITH OCCASIONALLY HIGHER SEAS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-171200- /O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1214 AM CST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * WINDS AND WAVES: NORTH WIND 20 TO 25 KNOTS. SEAS 6 TO 8 FEET WITH OCCASIONALLY HIGHER SEAS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
069 WHUS74 KCRP 170940 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 340 AM CST TUE FEB 17 2015 ...STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS DECREASING FROM WEST TO EAST... .STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS...IN RESPONSE TO AN EARLIER COLD FRONT...WILL GRADUALLY DECREASE FROM WEST TO EAST EARLY THIS TUESDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS WILL END OVER THE NEARSHORE COASTAL WATERS NEAR SUNRISE...YET CONTINUE OVER THE OFFSHORE WATERS UNTIL MID AFTERNOON. GMZ270-275-171745- /O.EXT.KCRP.SC.Y.0013.000000T0000Z-150217T2100Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 340 AM CST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WIND AROUND 20 KNOTS DECREASING TO 15 TO 20 KNOTS. SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-171200- /O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 340 AM CST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * WINDS AND WAVES: NORTH WIND 15 TO 20 KNOTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
833 WHUS74 KCRP 171213 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 613 AM CST TUE FEB 17 2015 ...STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS DECREASING FROM WEST TO EAST... .STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS...IN RESPONSE TO AN EARLIER COLD FRONT...WILL GRADUALLY DECREASE FROM WEST TO EAST EARLY THIS TUESDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS WILL END OVER THE NEARSHORE COASTAL WATERS NEAR SUNRISE...YET CONTINUE OVER THE OFFSHORE WATERS UNTIL MID AFTERNOON. GMZ250-255-171315- /O.EXP.KCRP.SC.Y.0013.000000T0000Z-150217T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 613 AM CST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ270-275-172015- /O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T2100Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 613 AM CST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WIND AROUND 20 KNOTS DECREASING TO 15 TO 20 KNOTS. SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87/83
292 WHUS74 KCRP 171527 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 927 AM CST TUE FEB 17 2015 ...STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS DECREASING FROM WEST TO EAST... .STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS...IN RESPONSE TO AN EARLIER COLD FRONT...WILL GRADUALLY DECREASE AND SUBSIDE FROM WEST TO EAST THROUGH THE EARLY AFTERNOON. GMZ270-275-172100- /O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T2100Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 927 AM CST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON FOR THE OFFSHORE WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NAUTICAL MILES OUT. * WINDS AND WAVES: NORTH WIND AROUND 20 KNOTS DECREASING TO 15 TO 20 KNOTS IN THE LATE AFTERNOON. SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET...DIMINISHING TO 5 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET IN THE LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
356 WHUS74 KCRP 172041 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 241 PM CST TUE FEB 17 2015 GMZ270-275-172145- /O.EXP.KCRP.SC.Y.0013.000000T0000Z-150217T2100Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 241 PM CST TUE FEB 17 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 3 PM CST THIS AFTERNOON. HAZARDOUS WINDS AND SEAS WILL CONTINUE TO DIMINISH AND SUBSIDE THROUGH THE LATE AFTERNOON AND EVENING HOURS. HOWEVER SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION AS WINDS OF 15 TO 20 KNOTS AND SEAS OF 4 TO 6 FEET WILL REMAIN THROUGH THE EARLY EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 10:37 PM CST, 4 hours 46 minutes earlier.
Area forecast discussion, Feb 15, 10:37 PM CST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1037 PM CST SUN FEB 15 2015 .DISCUSSION...SEE 06Z AVIATION DISCUSSION. && .AVIATION...TIMING OF FRONT IS ABOUT THE SAME AS 00Z TERMINAL ISSUANCE (19Z KVCT AND KLRD AND 21Z AT KALI AND KCRP)...IF NEW MODEL DATA IS RIGHT. MID AND HIGH CLOUD COVER...ALONG WITH GOOD MIXING OF WINDS IN THE BOUNDARY LAYER VIA LOW LEVEL JET...IS RESULTING IN CIGS NOT DEVELOPING AS RAPIDLY AS ANTICIPATED (EXCEPT AT KVCT WHERE MVFR/NEAR IFR CIGS ARE OCCURRING). STILL EXPECTING CIGS IN THE IFR RANGE BEFORE 12Z ALL EASTERN TERMINALS...WITH LITTLE TO NO FOG EXPECTED (6SM AT WORST). HOWEVER...DID HAVE TO MOVE MVFR CONDITIONS A BIT AHEAD IN TIME (IF NOT REMOVE THEM AND JUST GO WITH IFR BY 12Z). CIGS IMPROVE ONLY SLOWLY AFTER SUNRISE...WITH POTENTIAL FOR SOME SHOWERS AHEAD AND NEAR BOUNDARY (AND MAYBE SOME SPRINKLES BEHIND IT). TIMING OF SHOWERS (PROB30 AT KCRP AND TEMPO AT KVCT) BETWEEN 15Z AND 21Z...WHICH MAY BE A BIT LONG. CIGS SHOULD BE VFR BY 17/00Z WITH SOME GUSTS OCCURRING AT KCRP AND PERHAPS KALI. && .PREV DISCUSSION... /ISSUED 1018 PM CST SUN FEB 15 2015/ DISCUSSION...WAA CONTINUES OVERNIGHT WITH BREEZY ONSHORE FLOW AS SURFACE LOW SLIPS FURTHER SOUTH AHEAD OF THE COLD FRONT CURRENTLY POSITIONED OVER NORTH CENTRAL TEXAS. COLD FRONT IS STILL ANTICIPATED TO REACH THE NORTHERN CWA BORDER NEAR NOON...QUICKLY REACHING THE COAST DURING THE MID TO LATE AFTERNOON. MUCH COLDER ARCTIC AIR WILL MOVE IN QUICKLY BEHIND FROPA...WITH TEMPERATURES QUICKLY FALLING INTO THE 40S BY THE LATE AFTERNOON/EARLY EVENING. CURRENT FORECAST PACKAGE APPEARS WELL ON TRACK. SOME MINOR CHANGES WERE MADE TO HOURLY WIND GRIDS BASED ON CURRENT OBS...BUT OVERALL NO SIGNIFICANT CHANGES WERE NEEDED AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 65 80 42 54 39 / 10 40 20 20 10 VICTORIA 63 75 38 53 34 / 20 50 20 20 10 LAREDO 64 82 45 58 40 / 10 10 20 20 0 ALICE 65 83 43 56 38 / 10 20 20 20 10 ROCKPORT 64 73 41 54 41 / 10 50 20 20 10 COTULLA 62 76 43 56 35 / 10 10 20 20 0 KINGSVILLE 66 83 43 55 39 / 10 30 20 20 10 NAVY CORPUS 66 75 43 54 43 / 10 40 20 20 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && GW/86...AVIATION
Hazardous weather outlook, Feb 15, 10:28 AM CST, 16 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1028 AM CST SUN FEB 15 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-161630- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1028 AM CST SUN FEB 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE SOUTHERN BAYS AND WATERWAYS FROM 1 PM UNTIL 7 PM TODAY. OTHERWISE..NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG OFFSHORE FLOW WILL OCCUR BEHIND THE COLD FRONT MONDAY NIGHT THROUGH TUESDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Small Craft Advisories in Texas, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.